MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294701510
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent partial deployment and damage occurred, resulting in additional intervention.The 80 % stenosed target lesion was located in the severely tortuous and mildly calcified superficial femoral artery.A 7x150, 130 cm eluvia was selected for use.During the procedure, upon stent deployment using the turn wheel, the turn wheel failed to retract the deployment sheath halfway through.The stent was deployed 50 cm out of 150cm.The physician had to pull the delivery system, which elongated the stent approximately 100cm, requiring additional intervention.The device was pulled out of the body, and an additional angioplasty was performed.It was noted that the patient experienced discomfort and pain; however, the patient condition was stable after the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 - evaluation method codes and evaluation conclusion codes: updated.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24068462
Report Number2124215-2026-02416
Device Sequence Number10227132
Product Code NIU
UDI-Device Identifier08714729876748
UDI-Public(01)08714729876748(17)260619(10)34440479
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2026
Device Model NumberH74939294701510
Device Catalogue NumberH74939294701510
Device Lot Number0034440479
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/19/2026
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown